Weighted power variations of iterated Brownian motion

Type de document :
Article dans une revue
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (43), pp.1229-1256
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00355191
Contributeur : Serena Benassù <>
Soumis le : jeudi 22 janvier 2009 - 12:33:21
Dernière modification le : lundi 29 mai 2017 - 14:22:23

Identifiants

  • HAL Id : hal-00355191, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

I. Nourdin, G. Peccati. Weighted power variations of iterated Brownian motion. Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (43), pp.1229-1256. <hal-00355191>

Partager

Métriques

Consultations de la notice

39